# SDR 20000410AP005

- Difficulty date: February 23, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N7639U
- Make and model: Boeing 727222
- Aircraft serial: 19912
- System (JASC): 3100 · Indicating/Recording System
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Adj
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 112 - MDT - NR 3 GROUND FAULT LIGHT ILLUMINATED IN FLIGHT.  REPOSITIONED NR 3 FIRE LOOP.  (M)
